# SDR COM60412

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83962
- Condition: Defective
- Location: Horiz Stab
- Part time: 667 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM CHANNEL 2 WILL NOT ENGAGE.  REPLACED THE HORIZONTAL STAB TRIM ACTUATOR.
